Dynamical system method for ill-posed hammerstein type operator equations with monotone operator

Shobha, Monnanda Erappa and George, Santhosh (2012) Dynamical system method for ill-posed hammerstein type operator equations with monotone operator. International Journal of Pure and Applied Mathematics, 81 (1). pp. 129-143. ISSN 1311-8080

[img] PDF
IJPAM-dsm2.pdf - Published Version
Restricted to Registered users only

Download (129kB) | Request a copy
Official URL: http://www.ijpam.eu

Abstract

The problem of approximately solving an ill-posed Hammerstein type operator equation KF(x) = y in a Hilbert space is considered, where K is a bounded linear operator and F is a non-linear monotone operator. The method involves the Dynamical System Method (DSM) – both continuous and iterative schemes, studied by Ramm (2005), and known as Tikhonov regularization. By choosing the regularization parameter according to an adaptive scheme considered by Pereverzev and Schock (2005) an order optimal error estimate has been obtained.

Item Type: Article
Uncontrolled Keywords: ill-posed Hammerstein type operator, dynamical system method, monotone operator, adaptive scheme, Tikhonov regularization
Subjects: Engineering > MIT Manipal > Computer Science and Engineering
Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 26 Aug 2013 11:03
Last Modified: 26 Aug 2013 11:03
URI: http://eprints.manipal.edu/id/eprint/136922

Actions (login required)

View Item View Item